# SDR TWAA9812115

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STRINGER END TIE CORRODED AT STA 994, STR 27R AND 28R.  REMOVED AND REPLACED 2 (P/N 4912515-1), INSTALLED FASTENERS PER SRM 51-30-2 AND 51-30-05.
